Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


New combinatorial interpretations of two analytic identities

Author: A. K. Agarwal
Journal: Proc. Amer. Math. Soc. 107 (1989), 561-567
MSC: Primary 05A19; Secondary 05A15, 05A17, 11P57
MathSciNet review: 979216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two generalized partition theorems involving partitions with "$ n + 1$ copies of $ n$" and " $ n + 2$ copies of $ n$", respectively, are proved. These theorems have potential of yielding infinite Rogers-Ramanujan type identities on MacMahon's lines. Five particular cases are also discussed. Among them three are known and two provide new combinatorial interpretations of two known $ q$-identities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A19, 05A15, 05A17, 11P57

Retrieve articles in all journals with MSC: 05A19, 05A15, 05A17, 11P57

Additional Information

PII: S 0002-9939(1989)0979216-7
Keywords: Partitions, weighted differences, $ q$-identities, combinatorial interpretations
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia